# SDR SWAA2024070807958

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 57,340 hours, 38,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 AISLE PHOTOLUMINESCENT STRIPS MOISTURE PRESENT.<[01] R&R ROW 1 AISLE PHOTOLUMINESCENT FLOOR STRIPS IAW AMM 25-00-00.
